# SDR SIMA200832203

- Difficulty date: November 15, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 16,827 hours, 158,664 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3055, CREW REPORTED SMOKE DETECTED IN CABIN AND COCKPIT 30 SECONDS AFTER TAKEOFF.  SMOKE WAS NOT VISIBLE.  SMELLED LIKE PAPER, BREAD TOAST, AND RUBBER.  AFTER ONE MINUTE WITH BOTH PACKS TURNED OFF WAS UNABLE TO RESET THEM.  CREW DECLARED A EMERGENCY AND LANDED UNEVENTFULLY.  FLIGHT ATTENDANT REPORTED ODOR CONTINUED UNTIL JUST PRIOR TO LANDING THEN DISSIPATED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ENVIRONMENTAL SLEEVE AT CONTROL UNIT IAW MM 21-51-02.  OPERATION CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
